MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SCREWS: MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 40

MEDACTA INTERNATIONAL SA SCREWS: MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 40
Catalog Number 01.32.6540
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 october 2019.Lot 175083: 100 items manufactured and released on 20-sept-2017.Expiration date: 2022-09-08.No anomalies found related to the problem.To date, 32 items of the same lot have been already sold without any similar reported event.Additional implant involved in the event, batch review performed on 01 october 2019 screws: impact 01.32.6540 cancellous bone screw, flat head ø 6,5 l 40 (k103721) lot.168800 lot 168800: 130 items manufactured and released on 15-feb-2017.Expiration date: 2022-02-02.No anomalies found related to the problem.To date, 86 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2018.Post-op x-rays were taken and it was observed that the patient had internal bleeding.On (b)(6) 2019, the surgeon removed 2 impact dome screw 40mm screws and revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On 24-october-2019 the following analysis was performed clinical evaluation performed by medical affairs director 1 year 3 months after cementless tha the cup is revised.The cause is probably the position of the screws used to stabilize the cup during index operation: the position and length of the ventral screws required attention.This problem was not caused by a malfunctioning device.

Brand Name
SCREWS: MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 40
Common Device Name
CANCELLOUS BONE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9208358
Report Number3005180920-2019-00880
Device Sequence Number448871
Product Code LPH
UDI-Device Identifier07630030812415
UDI-Public07630030812415
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2022
Device Catalogue Number01.32.6540
Device Lot Number175083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;